Vorobyev, Oleg Yu. and Golovkov, Lavrentyi S. (2009): Eventologically multivariate extensions of probability theory’s limit theorems. Published in: Proc. of VIII Intern. FAM Conf. , Vol. 1, (23. April 2009): pp. 35-39.
Download (611kB) | Preview
Eventologically multivariate extensions of probability theory’s limit theorems are proposed. Eventologically multivariate version of limit theorems extends its classical probabilistic interpretation and involves into its structure of dependencies of arbitrary set of events which appears in sequence of independent tests.
|Item Type:||MPRA Paper|
|Original Title:||Eventologically multivariate extensions of probability theory’s limit theorems|
|English Title:||Eventologically multivariate extensions of probability theory’s limit theorems|
|Keywords:||Event, probability, set of events, Bernoulli univariate test, Bernoulli multivariate test, eventological distribution, multivariate discrete distribution, limit theorem.|
|Subjects:||C - Mathematical and Quantitative Methods > C0 - General|
|Depositing User:||Oleg Vorobyev|
|Date Deposited:||09. May 2010 14:29|
|Last Modified:||31. Dec 2015 02:15|
 A. A. Borovkov. Probability Theory. Nauka, Moscow, 1986 (in Russian).
 Korolyuk, S., Portenko, N. I., Skorokhod, A. V., and Turbin, A. F. Handbook on Probability Theory and Mathematical Statistics. Nauka, Moscow (in Russian), 1985.
 A. N. Shiryaev. Probability. Nauka, Moscow, 1980 (in Russian).
 O. Yu. Vorobyev. Multivariate discrete distributions: eventological extension. In Oleg Vorobyev, editor, Proc. of the VI All-Russian FAM Conf. on Financial and Actuarial Mathametics and Related Fields, volume 1, pages 72–97. Siberian Federal University, Krasnoyarsk, Russia,
 O. Yu. Vorobyev and L. S. Golovkov. Multivariate discrete distributions. Journal of Siberian Federal University. Mathematics & Physics, 1:68–77, 2008.